Doctor insights on:
Alka Seltzer Plus Cough And Cold
According to the: Drugs.Com medication interaction checker- there is no significant interaction. Take care. ...Read more
The cough reflex is a protective mechanism that uses muscles in your throat and chest to expel mucous and saliva that may contain pathogens that would otherwise possibly be inhaled via aerosol or to expel pathogens infecting the throat and respiratory system. Cough benefits the host by reducing load and benefits the pathogen which may then spread via aerosol. ...Read more
Not Good: Not agood idea as the drugs are similar enough to worry about side effects from incorrect, too high doseage. ...Read more
Flu treatment: If you're taking tamiflu (oseltamivir) for an influenza infection, it should be OK to take alka-seltzer for symptom relief. Tamiflu (oseltamivir) targets the virus directly, while alka-seltzer helps with the symptoms. This product contains a combination of sodium bicarbonate, aspirin, and citric acid-so some relief from flu like symptoms might be obtained. Good to eat chicken soup, other fluids, and REST to fight off the flu ...Read more
YES: however, I suggest staggering the doses by 4-6 hrs. ...Read more
Yes : Panadol (acetaminophen) cold/ flu contains 3 types of medications per tablet Acetaminophen 500mg( for pain/ fever), Pseudoephedrine 15mg (nasal/sinus decongestant) and dextromethorphan 30mg (cough suppressant). Mucinex(guaifenesin loosen sputum) and works together with dextromethorphan to suppress cough. Limit to 6 tablets/day. If symptoms persist/worsen for more than 7 days, see physician. Limit alcohol intake. ...Read more
Yes: Yes, this combo is no problem.Get a more detailed answer ›
Avoid Cold medicines: Cough in young children is extremely frustrating for parents. Unfortunately cough medications used in adults don't work in children. Decongestants in combination with cough medications can actually be harmful. Using guafenesin may be helpful to help secretions stay loose. Increasing fluid intake and humidity in the air can definitely help. Honey (for kids over 12 months) may be a natural remedy. ...Read more
Yes : Yes.Get a more detailed answer ›
Yes: But do not take the two at the same time, separate them by a few hours. ...Read more
My 11yo took one 30mg pseudoephedrine hcl tab and one Alka Seltzer Plus Severe Sinus Congestion Allergy and Cough liquicap. Will she be ok?
11 years old: she will be most probably fine, just be cautious next time, was it accidental or were you trying to treat her? ...Read more
Can i take cold eeze tabs for throat. Delsym (dextromethorphan) for cough and sudafed pe for stuffy head. All together?
If not double-dosing: A person can usually briefly take different over-the-counter "cold" medications, as long as she reads the labels and does not accidentally double-dose on an ingredient. Watch for acetominophen (tylenol) and Ibuprofen (motrin, advil) in the multi-ingredient medications. A person with a sore throat should check with her doctor to see if she has a strep throat infection, or other "treatable" illness. ...Read more
Cough medicines: Alka seltzer plus has i believe Acetaminophen and phenylephrine in it which is a decongestant but not an antihistamine. It also has dextromethorphan cough suppressant. Benadryl (diphenhydramine) is an antihistamine. So yes you can take them together of added effect on sinus and nasal congestion. Benadryl (diphenhydramine) can make you sleepy. ...Read more
Read ingredients: Mucinex (guaifenesin) is Guaifenesin which loosens your secretion. Your tylenol cold likely has Diphenhydramine and acetaminophen. Your flu elixir may have the same and you may get too sleepy with these meds combined. Read the ingredients so as not to take too much of each type of medicine. ...Read more
Can i take Advil cold and sinus with Mucinex (guaifenesin) dm I have a cold: sneezing, sore throat, congestion, low fever, cough and just don't feel good.
- Talk to a doctor live online for free
- Alka seltzer plus cold drowsy
- Alka seltzer plus cold ingredients
- Alka seltzer plus night cold
- Ask a doctor a question free online
- Alka seltzer plus night cold side effects
- Alka seltzer plus night cold formula drowsy
- Side effects of alka seltzer plus cold
- Does alka seltzer plus cold work?
- Alka seltzer plus cold and cough dosage